# SDR FDKA200705253

- Difficulty date: May 29, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 13,798 hours, 12,936 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6002 MCO-NAS (0410 PHX LCL).  RUDDER SYSTEM 1 & 2 INOP.  MX RESET SYSTEM, OPS CHECK GOOD.
